# SDR AALA202107121932

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 26,689 hours, 11,037 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 19247H5388
- Condition: Scratched
- Location: R1
- Part time: 2,257 hours, 974 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WINDOW SCRATCHED AND SHOWS SIGNS OF ARCING. INSTALLED SERVICEABLE FIRST OFFICER R1 WINDOW PER TASK CARD 08L21056004.
